Antihistamines long term impact immune system?

Patient

Q: Hi there,
I take antihistamines (loratadine) all year to combat not only hayfever, but other allergies such as dust and cleaning products. Could this have a negative impact on my immune system? In the last few months I've had a number of infections - a gum infection, a severe ear infection and three recurring urine infections. I've taken antibiotics for all of these which I know creates its own problem. Could antihistamines be an underlying issue?
Thanks,
Becca

Symptoms:  Recurring infections
Doctor

Related Q&A

Q: I have regular steaching of one side jaw in my mouth .but do not have any pain whats the reason

Q: Red pimples scattered on top of my foot? I had alopecia and took steroid injections to my head for 1 year.

Q: When I eat/use items containing Vitamin E I get a rash on the inside of my elbow. The skin becomes reddish and there ...

Q: I need help, I'm unable to sneeze , usually I sneeze regularly now I feel the sensation and desire to do it but somet...

Q: I broke out in red rashes all over my body except for my face and my knees to my ankles. I have been using prednozone...

MOST DOCTOR RECOMMENDATIONS
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews